# SDR ASAA2014051507941

- Difficulty date: May 15, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 35,950 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7505
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TRANSITION PANEL, BS 500E-500F HAS COROSSION IN SEVERAL LOCATIONS. ACFT GROUNDED.  R & R FWD TRANSITION PANEL, RG, STA 500E-500F IAW SRM 51-40-02.  FABBED NEW ZWW TRANSITION PANEL IAW 53-30-53. ALODINED PRIME NEW ZEE TRANSITION PANEL IAW SRM 51-20-01.
